Alert archive / Ohio / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 99, NWS Pittsburgh, PA

July 5, 20126 counties in Ohio

NWS Pittsburgh, PA issued this severe thunderstorm warning at Jul 5, 2012, 7:50 AM EDT for 6 counties in Ohio. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 5, 2012, 7:50 AM EDT (11:50 UTC)
Expired
Jul 5, 2012, 8:30 AM EDT
In force
40 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon

Counties Carroll County, OH, Columbiana County, OH, Coshocton County, OH, Harrison County, OH, Jefferson County, OH, Tuscarawas County, OH

The radar

The Pittsburgh radar (KPBZ), 93 km from the middle of the area, began a volume at 11:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 5, 6:16 AM EDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 11.8 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2012-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1419 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2012-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 82 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1419 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
2023 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
82 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

753 
WUUS51 KPBZ 051150
SVRPBZ
OHC019-029-031-067-081-157-051230-
/O.NEW.KPBZ.SV.W.0099.120705T1150Z-120705T1230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
750 AM EDT THU JUL 5 2012

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CARROLL COUNTY IN EAST CENTRAL OHIO...
  COLUMBIANA COUNTY IN EAST CENTRAL OHIO...
  COSHOCTON COUNTY IN EAST CENTRAL OHIO...
  NORTHERN HARRISON COUNTY IN EAST CENTRAL OHIO...
  NORTHWESTERN JEFFERSON COUNTY IN EAST CENTRAL OHIO...
  TUSCARAWAS COUNTY IN EAST CENTRAL OHIO...

* UNTIL 830 AM EDT

* AT 748 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 18 MILES NORTHWEST OF SALEM TO
  HOMEWORTH TO 13 MILES NORTHWEST OF LAYLAND...MOVING SOUTHEAST AT 50
  MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO  
  HOMEWORTH...          BOLIVAR...            EAST ROCHESTER...
  MALVERN...            WALHONDING...         STRASBURG...
  AUGUSTA...            MINERAL CITY...       LAYLAND...
  SALEM...              NELLIE...             BLISSFIELD...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WIND...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS A KILLER. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM EDT
THURSDAY AFTERNOON FOR EAST CENTRAL OHIO AND NORTHWESTERN
PENNSYLVANIA.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.

&&

LAT...LON 4046 8218 4045 8168 4064 8167 4067 8146
      4066 8125 4073 8123 4074 8109 4091 8108
      4091 8091 4093 8090 4093 8083 4091 8081
      4090 8054 4088 8052 4029 8081 4020 8208
      4037 8220
TIME...MOT...LOC 1150Z 314DEG 44KT 4113 8097 4078 8111
          4059 8206

$$
34
1 follow-up statement
083 
WWUS51 KPBZ 051212
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
812 AM EDT THU JUL 5 2012

OHC019-029-031-067-081-157-051230-
/O.CON.KPBZ.SV.W.0099.000000T0000Z-120705T1230Z/
CARROLL OH-COLUMBIANA OH-COSHOCTON OH-HARRISON OH-JEFFERSON OH-
TUSCARAWAS OH-
812 AM EDT THU JUL 5 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM EDT
FOR TUSCARAWAS...JEFFERSON...HARRISON...COSHOCTON...COLUMBIANA AND
CARROLL COUNTIES IN EAST CENTRAL OHIO...

AT 809 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTH OF LEETONIA TO
MECHANICSTOWN TO NELLIE...MOVING SOUTHEAST AT 50 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO  
  WALHONDING...         SUGARCREEK...         STRASBURG...
  SALEM...              NEW PHILADELPHIA...   MINERAL CITY...
  MILLPORT...           MECHANICSTOWN...      MALVERN...
  LEETONIA...           LAYLAND...            HOMEWORTH...

THIS WILL IMPACT THE FOLLOWING HIGHWAY...

I-77 IN OHIO BETWEEN MILE MARKERS 62 AND 95.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM EDT
THURSDAY AFTERNOON FOR EAST CENTRAL OHIO AND NORTHWESTERN
PENNSYLVANIA.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.

LAT...LON 4046 8218 4045 8168 4064 8167 4067 8146
      4066 8125 4073 8123 4074 8109 4091 8108
      4091 8091 4093 8090 4093 8083 4091 8081
      4090 8054 4088 8052 4029 8081 4020 8208
      4037 8220
TIME...MOT...LOC 1212Z 314DEG 44KT 4093 8072 4059 8086
          4035 8205

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 7:32 AM EDT, 18 minutes earlier.

Area forecast discussion, Jul 5, 7:32 AM EDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
732 AM EDT THU JUL 5 2012

.SYNOPSIS...
NORTHWEST WINDS ALOFT WILL CONTINUE TO BRING POTENTIALLY SEVERE
THUNDERSTORMS SOUTHEASTWARD FROM MICHIGAN AND LAKE ERIE TODAY.
BROAD HIGH PRESSURE WILL MAINTAIN HOT HUMID CONDITIONS INTO THE
WEEKEND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
HAVE MAINTAINED SEVERE THUNDERSTORM WATCH FOR SEVERAL NORTHERN
COUNTIES, PLUS ADDED MENTION OF STRONG WIND AND HAIL WITH
THUNDERSTORMS FURTHER SOUTH, AS ONE OR TWO MORE THUNDERSTORM
COMPLEXES MOVE SOUTHEASTWARD THROUGH THE UPPER OHIO VALLEY TODAY,
ONE THIS MORNING AND THE SECOND THIS AFTERNOON, PER RECENT RADAR
DATA AND HRRR MODEL OUTPUT.

HAVE ALSO MAINTAINED HEAT ADVISORY FOR MOST LOWER ELEVATION
COUNTIES, AS HEAT INDICES WILL PEAK NEAR 100 THIS AFTERNOON. OF
COURSE, THUNDERSTORM PASSAGES MAY CUT INTO THAT, BUT THAT IS THE
POTENTIAL.

FORECASTED TEMPERATURES AND DEW POINTS TODAY BASED ON BLEND OF
RECENT HRRR, GFS LAMP, NAM AND GFS MOS VALUES.

EXPECT SKIES TO BE PARTLY TO MOSTLY SUNNY TODAY, DEPENDING ON
MOVEMENT OF MCS, WITH A BIT LESS HUMIDITY, BUT HOT TEMPERATURES.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY/...
MID-WESTERN RIDGE WILL MOVE EASTWARD AND BUILD INTO THE UPPER
OHIO VALLEY FRIDAY, MEANING THE HOTTEST AIR WILL SHIFT EASTWARD.
WITH LOTS OF SUNSHINE FRIDAY, AND HIGHER TDS SLOWLY MAKING A
RETURN, EXPECT ANOTHER HOT AND HUMID DAY FRIDAY.

RIDGE BEGINS TO BREAK DOWN FRIDAY NIGHT AND SATURDAY AS A SERIES
OF UL WAVE MOVE ACROSS THE GREAT LAKES. MODELS ARE SHOWING A SFC
FRONT MOVING INTO THE NORTH SATURDAY MORNING AND DRIFTING
SOUTHWARD THROUGHOUT THE DAY. WILL NEED TO BRING POPS BACK IN ON
SATURDAY WITH THE UL WAVES AND SFC FRONT. STILL ANOTHER HOT AND
HUMID DAY SAT.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
THERE IS GFS/ECMWF ENSEMBLE AGREEMENT TO BEGIN THE PERIOD THAT DEEP
RIDGING WILL BE CENTERED ACROSS THE MISSOURI VALLEY. THE UPPER OHIO
VALLEY WILL BE IN A NORTHWESTERLY FLOW ON THE EASTERN PERIPHERY OF THE
RIDGE. THE MODEL CONSENSUS INDICATES AN AMPLIFYING TREND WITH THE
RIDGE DOMINATING THE WESTERN TWO THIRDS OF THE CONUS AND LOWERING
MID-LEVEL HEIGHTS ACROSS THE UPPER OHIO VALLEY AS A TROUGH BUILDS
INTO THE NORTHEAST.

AFTER A COLD FRONT DROPS SOUTHEAST ACROSS THE AREA AND BRINGS
CHANCE POPS ON SUNDAY, A DRIER AND COOLER FORECAST IS IN PLACE FOR
EARLY NEXT WEEK. HAVE GONE DRY OR WITH SILENT SLIGHT CHC POPS FOR
LOWERING HEIGHTS THROUGH WEDNESDAY. UNCERTAINTY ENTERS THE FORECAST
BY NEXT THURSDAY WITH THE POTENTIAL OF A MID-LEVEL TROUGH PUSHING
FROM THE UPPER MIDWEST SOUTHEASTWARD ACROSS THE AREA. TEMPS ARE
AROUND 5 DEGREES ABOVE NORMAL AHEAD OF THE FRONT ON SUNDAY.
TEMPERATURES WILL THEN LOWER TO NEAR SEASONABLE VALUES FOR MONDAY,
TUESDAY AND WEDNESDAY.

&&

.AVIATION /12Z THURSDAY THROUGH MONDAY/...
CURRENTLY WATCHING MCS OVER LOWER MI. HAVE LOW CONFIDENCE ON HOW
WELL THIS WILL HOLD TOGETHER, OR WHERE IT WILL END UP GOING.
HOWEVER, WITH ITS GENERAL DIRECTION, AND TAKING INTO ACCOUNT WHERE
ACTIVITY DEVELOPED LAST NIGHT, WILL NEED TO INCLUDE A TEMPO GROUP
OF MVFR RESTRICTIONS WITH STORMS AT FKL AND DUJ THIS MORNING. IF
COMPLEX HOLDS TOGETHER, WILL NEED RESTRICTIONS IN PORTS FURTHER
SOUTH. ONCE THIS COMPLEX MOVES THROUGH A GENERAL VFR FORECAST FOR
THE REST OF THE DAY.

SFC WINDS WILL SHIFT LATER THIS MORNING FROM A SOUTHWESTERLY
DIRECTION TO A NORTHERLY DIRECTION AND INCREASE IN SPEED TO AROUND
10 TO 15KTS.

OUTLOOK...THURSDAY NIGHT THROUGH MONDAY...
VFR EXPECTED, EXCEPT FOR MORNING MVFR HAZE. RESTRICTIONS WILL ALSO
BE POSSIBLE IN SCATTERED THUNDERSTORMS LATE SATURDAY AND AGAIN ON SUNDAY
AS A FRONT MOVES SOUTHWARD THROUGH THE REGION. VFR CONDITIONS
WILL RETURN ON MONDAY.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...HEAT ADVISORY FROM NOON TODAY TO 7 PM EDT THIS EVENING FOR
     OHZ039>041-048>050-057>059-068-069.
PA...HEAT ADVISORY FROM NOON TODAY TO 7 PM EDT THIS EVENING FOR
     PAZ013-014-020>023-029-031-073-075.
WV...HEAT ADVISORY FROM NOON TODAY TO 7 PM EDT THIS EVENING FOR
     WVZ001>004-012-021>023.

&&
Hazardous weather outlook, Jul 5, 7:38 AM EDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
738 AM EDT THU JUL 5 2012

OHZ049-050-057>059-068-069-PAZ014-020>023-029-031-073-075-WVZ001>004-
012-021>023-061145-
HARRISON-JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-BUTLER-
BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-
FAYETTE-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-
PRESTON-
738 AM EDT THU JUL 5 2012

...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

HEAT INDICES MAY PEAK NEAR 100 FRIDAY AFTERNOON, AND BETWEEN 95 AND 100
SATURDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MDZ001-PAZ008-009-015-016-074-076-WVZ041-061145-
GARRETT-VENANGO-FOREST-CLARION-JEFFERSON PA-WESTMORELAND RIDGES-
FAYETTE RIDGES-TUCKER-
738 AM EDT THU JUL 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA
AND NORTHERN WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED THUNDERSTORMS MAY PRODUCE GUSTY WIND, HAIL, AND HEAVY
RAIN TODAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

HEAT INDICES MAY PEAK WELL INTO THE 90S FRIDAY AND SATURDAY
AFTERNOONS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

OHZ039>041-048-PAZ013-061145-
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-LAWRENCE-
738 AM EDT THU JUL 5 2012

...SEVERE THUNDERSTORM WATCH 468 IN EFFECT UNTIL 1 PM EDT THIS
AFTERNOON...
...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO AND WEST
CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.
   HEAT ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

HEAT INDICES MAY PEAK NEAR 100 FRIDAY AFTERNOON, AND BETWEEN 95 AND 100
SATURDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ007-061145-
MERCER-
738 AM EDT THU JUL 5 2012

...SEVERE THUNDERSTORM WATCH 468 IN EFFECT UNTIL 1 PM EDT THIS
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

HEAT INDICES MAY PEAK WELL INTO THE 90S FRIDAY AND SATURDAY
AFTERNOONS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jul 5, 2:24 AM EDT, 5 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
224 AM EDT THU JUL 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0208 AM     HAIL             1 SW FORKSBURG          39.47N  80.06W
07/05/2012  E1.00 INCH       MARION             WV   PUBLIC

&&

EVENT NUMBER PBZ1200707

ASMITH

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 10:09 PM EDTSevere Thunderstorm WarningPBZCoshocton, Guernsey, Muskingum, Tuscarawas66 min
Jul 4, 10:35 PM EDTSevere Thunderstorm WarningPBZCarroll, Columbiana55 min
Jul 4, 11:08 PM EDTSevere Thunderstorm WarningPBZCarroll, Columbiana, Jefferson52 min
Jul 4, 11:14 PM EDTSpecial Weather StatementPBZMuskingum, Noble31 min
Jul 4, 11:44 PM EDTSevere Thunderstorm WarningPBZJefferson46 min
Jul 4, 11:47 PM EDTSpecial Weather StatementPBZMuskingum28 min
Jul 5, 12:11 AM EDTSevere Thunderstorm WarningPBZBelmont, Jefferson64 min
Jul 5, 1:10 AM EDTSpecial Weather StatementPBZHarrison35 min
Jul 5, 1:13 AM EDTSevere Thunderstorm WarningPBZBelmont62 min
Jul 5, 8:29 AM EDTSpecial Weather StatementPBZBelmont, Harrison, Jefferson46 min
Jul 5, 3:40 PM EDTExcessive Heat WatchPBZCoshocton, Guernsey, Muskingum, Noble, Tuscarawas13 hr
Jul 5, 3:40 PM EDTExcessive Heat WarningPBZBelmont, Coshocton, Guernsey, Harrison, Monroe, Muskingum and 2 more28 hr
Jul 5, 3:40 PM EDTHeat AdvisoryPBZBelmont, Carroll, Columbiana, Harrison, Jefferson, Monroe28 hr
Jul 5, 3:40 PM EDTHeat AdvisoryPBZBelmont, Carroll, Columbiana, Harrison, Jefferson, Monroe52 hr
Jul 5, 4:47 PM EDTSpecial Weather StatementPBZCoshocton13 min
Jul 5, 5:24 PM EDTSpecial Weather StatementPBZMuskingum36 min
Jul 5, 5:31 PM EDTSevere Thunderstorm WarningPBZGuernsey, Muskingum29 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.